Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Topological dynamics of unordered Ramsey structures

Tom 230 / 2015

Moritz Müller, András Pongrácz Fundamenta Mathematicae 230 (2015), 77-98 MSC: Primary 05C55; Secondary 37B05, 03C15. DOI: 10.4064/fm230-1-3

Streszczenie

We investigate the connections between Ramsey properties of Fraïssé classes $\mathcal {K}$ and the universal minimal flow $M(G_\mathcal {K})$ of the automorphism group $G_\mathcal {K}$ of their Fraïssé limits. As an extension of a result of Kechris, Pestov and Todorcevic (2005) we show that if the class $\mathcal {K}$ has finite Ramsey degree for embeddings, then this degree equals the size of $M(G_\mathcal {K})$. We give a partial answer to a question of Angel, Kechris and Lyons (2014) showing that if $\mathcal {K}$ is a relational Ramsey class and $G_\mathcal {K}$ is amenable, then $M(G_\mathcal {K})$ admits a unique invariant Borel probability measure that is concentrated on a unique generic orbit.

Autorzy

  • Moritz MüllerKurt Gödel Research Center (KGRC)
    1090 Wien, Austria
    e-mail
  • András PongráczLaboratoire d'Informatique (LIX)
    École Polytechnique
    91128 Palaiseau, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek